# SDR SWAA2014081930985

- Difficulty date: July 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESS BULKHEAD SUPPORT BASE CRACKED AT UPPER SURFACE AT BS 178.  R & R SUPPORT IAW SRM & DWG.
